# SDR DALA2015092105774

- Difficulty date: September 21, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-211
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 20 AT FWD GALLEY AREA ON STRINGER 23R, L=0.787", W=0.567", D=0.003", SSI 531102.  REPLACED CORNER FITTING LOCATION FRAME 20 AT LEVEL STR 23R FWD GALLEY AREA IAW SRM 51-72-11 AND DWG NR D53112225, REPAIRED IS CLASSIFIED AS MAJOR.
